MAUDE Adverse Event Report: CAREFUSION, INC IP SKIN SCRUB TRAY

CAREFUSION, INC IP SKIN SCRUB TRAY
Model Number 4468
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported per clinical department, there is a hair inside the tray.Verbatim: by way of this email, we would like to file the following product complaint: item: tray prep skin wet scrub care, manufacturer catalog #: 4468, lot #: 0004184317, quantity of defective product: 1 each.Issues: per clinical department, there is a hair inside the tray.Please kindly forward this product complaint to your company qa department appropriately.In addition, please provide us with investigation result report (once it¿s available).
 
Additional Manufacturer Narrative
No samples or photos are available for evaluation.As a result, bd was unable to verify the reported issue or determine a definitive root cause at this time.The device history record for the part number 4468 with lot number 0004184317 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect during its manufacturing.The complete lot was manufactured inspected and released on 11may2021 per our internal procedures and no issues were found.Personnel, process, material, equipment, environment and design did not contribute with the defect reported by the customer.No corrective or preventive actions were taken.Manufacturing personnel were notified about the complaint.H3 other text : see narrative below.
 
Event or Problem Description
It was reported per clinical department, there is a hair inside the tray.Verbatim: by way of this email, we would like to file the following product complaint: item: tray prep skin wet scrub care.Manufacturer catalog #: 4468.Lot #: 0004184317.Quantity of defective product: 1 each.Issues: per clinical department, there is a hair inside the tray.Please kindly forward this product complaint to your company qa department appropriately.In addition, please provide us with investigation result report (once it¿s available).

Brand Name
IP SKIN SCRUB TRAY
Common Device Name
SKIN SCRUB TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12778862
Report Number1423507-2021-00050
Device Sequence Number3485669
Product Code OJU
UDI-Device Identifier10885403184475
UDI-Public(01)10885403184475
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number4468
Device Catalogue Number4468
Device Lot Number0004184317
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown